# SDR SWAA2023052451322

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8765Q
- Make and model: Boeing 737-8
- Aircraft serial: 67217
- Aircraft time: 2,553 hours, 1,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misaligned
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE MISS ALIGNED; DIFFICULT TO ARM AND DISARM<[01] INSPECTED FWD SERVICE DOOR SLIDE GIRT BAR/ARMING. OPS CKS NORMAL PER AMM 25-66-02. A/C OKAY FOR SERVICE
